# SDR FDEA201402270418

- Difficulty date: February 27, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 89,420 hours, 30,134 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D103200503
- Part serial: DCC46
- Condition: Cracked
- Location: Nlg
- Part time: 25,661 hours, 9,253 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND NOSE GEAR LEAKING FLUID.  INVESTIGATION FOUND ROUGHLY 15 INCH CRACK IN STRUT FROM TOP OF SERVICE POINT TO DOWN TO FRONT OF STRUT. INSTALLED SERVICEABLE NOSE LANDING GEAR ASSEMBLY IAW AMM 32-21-01-4. OPS & LEAK CHECKED GOOD.TAXIED AIRCRAFT PER                   JRH. NO DISCREPANCIES NOTED.
